# SDR SWIA200718408

- Difficulty date: June 24, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 4,506 hours, 2,961 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOME EMERGENCY LIGHTS ARE COMING ON WHEN SWITCH IS IN THE ARMED POSITION.  REPLACED RELAY K135.  OPS CHECK GOOD.
